# SDR QXEA200800944

- Difficulty date: August 27, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 17,074 hours, 12,196 cycles
- System (JASC): 5270 · Door Warning System
- Part: Fitting
- Part number: CC670322129
- Condition: Failed
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

BUR FLIGHT 2559.  ON APPROACH TO BUR, DURING GEAR EXTENSION THE CREW HEARD 3 LOUD BANGS.  ACCOMPLISHED UNEVENTFUL LANDING.  MX FOUND THE AFT NOSE GEAR DOOR DAMAGED AND HANGING BY THE BONDING STRAPS.  THE AFT PIVOT BOLT LEFT SIDE SHEARED OFF AND THE RIGHT SIDE LOOSE.  REMOVED DOOR AND FERRIED TO PDX FOR REPAIRS.  BLENDED & REPAIRED DAMAGE.  HFEC SHOWS NO CRACKS.  REPLACED LH FITTING AND DOOR.  CHECKS GOOD.  RETURNED TO SERVICE.
